Loratadine 10mg tablets, Loratadine 10mg film-coated tablets (generic). For allergies, the brand supplied may vary. Non drowsy relief from symptoms associated with allergies and hayfever.
Cetirizine hydrochloride 10mg for the relief of the symptoms of hayfever and other allergic conditions, including rhinitis and chronic urticaria. Generic of Piriteze / Zirtec. 30 film coated tablets. Please note brand may vary.
Pollenshield is for hayfever relief with Cetirizine hydrochloride. Helps with runny nose and Itching. One-a-day tablets.
For effective relief from hayfever, insect bites and skin allergies. This is the generic form of Piriton, please note actual brand may vary.
Covonia Vapor Drops is a fast-acting, handy inhalant oil to tackle that bunged-up feeling from catarrh, hayfever and nasal congestion. It is gentle on irritated noses and may be used by children aged 3 months and older. It has a non-drowsy formulation that contains menthol and peppermint oil, which produces relief from nasal congestion.
Fast relief from: nettle rash, hives, heat rash, prickly heat or dermatitis. Reactions to: food, food additives, medicines, insect bites, hayfever symptoms of the eyes and nose.
No non-drowsy allergy tablet works as fast, active in 15 minutes, lasts 8 hours relief. Lasts 8 hours relief from: Hay fever, dust allergy, pet allergy, skin allergies.
Each tablet contains loratadine 10mg. Clarityn Allergy can rapidly relieve allergic symptoms due to hay fever and other airborne allergies such as house dust mite and pet allergy. Clarityn Allergy may also be taken for allergic skin conditions such as rash, itching and hives. One tablet provides effective relief - without making you drowsy.
One A Day Relief offers for Hay fever Dust Allergy, Pet Allergy Skin Allergies. Benadryl One A Day Relief offers once daily relief from hay fever and year-round allergy symptoms such as itchy or watery eyes, sneezing and a runny nose. This medicine also provides relief from the symptoms of urticaria (hives and itchy skin rash). For adults and children over 12 years. One A Day Relief offers for Hay fever Dust Allergy, Pet Allergy Skin Allergies.
Zirtek allergy relief for children offers once daily relief from symptoms such as sneezing; a runny, Blocked up nose; Itchy and watery eyes as a result of hayfever or other allergies (eg dust, mould and pet allergies). Also relieves the symptoms of urinary (hives and itchy skin rashes). Suitable for 6 years +. Once-a-day tablets. Sugar free. Banana Flavour.
NasaMist® Saline Spray is a sterile natural soothing saline spray. Applying a gentle fine mist in the nose is an excellent way to keep the nasal passages moist. NasaMist® is a sterile, isotonic, drug free and preservative free saline spray.
NasaMist® Saline Spray helps alleviate:
• Nasal Dryness
• Nasal Congestion
• Nasal Irritation from Occupational Dust, Fumes, Animal Dander, Grass, Pollen, Smoke, & House Dust
Nasamist is drug free and appropriate for use with infants and children too. Nasal sprays should not be mistaken for large volume irrigation systems like Sinus Rinse™ Nasal Wash.
Hayfever Relief Nasal Spray Beclometasone (formerly Beclomethasone) Dipropionate provides 200 metered sprays for the treatment of allergic rhinitis including hayfever. Brand may vary.
Itrivin Antistin Eye Drops 10ml reduce redness and itching of the eyes associated with allergies such as hay fever. For the temporary relief of redness and itching of the eye due to seasonal and perennial allergies such as hay fever or house dust allergy.
Fast relief from: nettle rash, hives, heat rash, prickly heat, dermatitis. Reaction to: food, food additives, medicines, insect bites or stings, hayfever symptoms of the eyes and nose (Piriton Syrup) Fast relief from skin allergies and hayfever. Suitable for children 1 year and over.
Nasacort Allergy Nasal Spray works to relieve allergy symptoms for up to 24 hours. Nasacort Allergy Nasal Spray is thixotropic which means it stays where it is sprayed so it works where it is needed most, in the nose. It has an anti-inflammatory action which brings quick relief from allergy symptoms such as sneezing, congested nose, itchy nose and runny nose. Effective relief from sneezing, itchy and runny nose, and nasal congestion. Non-drowsy.
Sodium Cromoglycate Eye Drops prevent and relieve itchy allergy eyes. For the relief and treatment of itchy, irritated, allergic eyes due to hayfever, house mites and other particles e.g. pet hairs.
Allergy syrup with Cetirizine Hydrochloride. To relieve the symptoms of : hayfever, pet or house dust mite allergies, skin allergies, rashes, itching and hives. See leaflet for further details.Suitable for children 6+. Sugar free, once a day.
Chlorphenamine Maleate for relief of hayfever, insect bites, skin allergies. Please note the brand may vary.
Eye drops for the treatment of hayfever. (Cromolux brand usually supplied but brand may vary).
Sodium Cromoglycate 2% Hayfever Eye Drops contain a medicine called sodium cromoglicate. This belongs to a group of medicines called anti-allergics.
It works by stopping the release of the natural substances in your eyes that can lead to an allergic reaction. Signs of an allergic reaction include itchy, watery, red or inflamed eyes and puffy eyelids.
Fast relief from: nettle rash, hives, heat rash, prickly heat or dermatitis, skin allergies and hayfever. Reactions to: food, food additives, medicines, insect bites, hayfever symptoms of the eyes and nose.Fast relief from skin allergies and hayfever.
Care+ Allergy Defence (formerly Nasaleze) is a natural hay fever & allergy prevention which treats the cause not the symptoms. Suitable for pregnant and breastfeeding women too.
Nasaleze is drug free, clinically proven and fast acting. It stops sneezing and runny nose, protects against itchy eyes, ideal for hayfever prevention and relief from dust & pet allergies.
HayMax is an organic, drug free balm which creates a pollen barrier and stops the pollen before it can cause the sneezing and misery of hayfever. Recommended in the Times, Daily Mail, Daily Mirror and by Dr Chris Steele on ITV. Voted best organic product.
Piriteze Allergy Tablets 30's. Relief from hayfever and skin allergies. To relieve the symptoms of: hayfever, pet or house dust mite allergies, skin allergies, mould spore allergies, rashes, itching & urticaria (hives).
Neilmed NasoGel® Gel Spray is a drug-free saline based water soluble nasal gel formulated with sodium hyaluronate to provide nasal moisture. NasoGEL® provides moisture to hydrate and lubricate dry and irritated nasal passages caused by dry climate and indoor heat. It helps reduce nasal dryness experienced during air travel, oxygen & CPAP use, as well as dryness symptoms caused by atrophic rhinitis, post radiation therapy and sinus surgery.
NasoGel® Moisturiser helps to alleviate dryness caused by:
• Dry Air
• CPAP machines
• Oxygen therapy
• Common Cold
The Pack contains:
• Isotonic water soluble saline gel with aloe vera and sodium hyaluronate
• 30 ml
• Educational brochure
Relief form airborne allergy symptoms - non drowsy, once a day dose. Flixonase has been rebranded as Pirinase. It is exactly the same product, same size, same dosage with simply a new name. Relief from sneezing, itchy and runny nose, itchy and watery eyes, nasal congestion and associated sinus discomfort. Flixonase allergy nasal spray protects from all major airborne allergies including pollen, pet hair, dust mites, mould spores.
Loratadine 10mg (generic).Buy 2 and get 1 free! Film-coated tablets for allergies. BRAND SUPPLIED MAY VARY. Non - drowsy relief from symptoms associated with allergies and hay fever, including sneezing, itchy skin and itchy burning eyes.
For rapid relief of symptoms caused by allergic rhinitis. Neutralises and protects from allergies. With a base of natural sea water and a patented complex, this innovative formula, enriched with sea minerals, unblocks nasal passages and encapsulates, inactivates and neutralises the allergens.
Sterimar Stop & Protect Cold & Sinus Nasal Spray decongests immediately, neutralises viruses and bacteria while fighting infections. Sterimar Stop & Protect Cold & Sinus Nasal Spray decongests immediately, neutralises viruses & bacteria and fights infections. Based on ingredients of natural origin, it acts fast and effectively on the symptoms of a cold, rhinitis or sinusitis and prevents their further development. It liquefies and clears even heavy mucus to purify and fight viruses and bacteria.
Allergy relief for adults and children aged 6 and over. Zirtek Allergy Relief offers once daily relief from the symptoms of hayfever and year - round allergic rhinitis (dust, pet and mould allergies) e.g. itchy, watery eyes, sneezing and runny nose. Also relieves the symptoms of urticaria (hives and itching of the skin).